# SDR IPXA09M54866

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 65,151 hours, 12,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP TRANSFERRED FROM LP 217333 ITEM 1.  D395629 MX FERRY PERMIT 9092.  CENTER CARGO DOOR FUSELAGE SKIN DAMAGE AT STA 1781 AND L38R.  REPAIRED FUSELAGE SKIN AT STA 1781 AND L38R REF MD11 SRM VOL 1 53-50-00  FIG 17.
